# SDR DJFA2008033

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N807LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 8,719 hours, 5,412 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE THE CREW REPORTED THE REAR BAGGAGE FIRE LIGHT ILLUMINATED INTERMITTENTLY. THE AIRCRAFT DIVERTED. MX PERFORMED SEVERAL OPS CHECK AND COULD NOT DUPLICATE THE PROBLEM.
